MathSciNet Relay Station
MathSciNet bibliographic data
MR343095 (49 #7839) 47D05
Hille, Einar On the Landau-Kallman-Rota inequality. Collection of articles dedicated to J. L. Walsh on his 75th birthday, VI. J. Approximation Theory 6 (1972), 117–122.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement